Items where Subject is "Q Science > QA Mathematics (inc Computing science) > QA564 Algebraic Geometry"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Number of items at this level: 14.

Barrett, Edd and King, Andy (2012) Range and Set Abstraction using SAT. Electronic Notes in Theoretical Computer Science, 267 (1). pp. 93-107. ISSN 978-3-642-32468-0. (doi:10.1016/j.entcs.2010.09.003) (Full text available)
[img]
Preview

Bell, Jason and Launois, Stephane and Leon Sanchez, Omar and Moosa, Rahim (2015) Poisson algebras via model theory and differential-algebraic geometry. Journal of The European Mathematical Society, . ISSN 1435-9855. E-ISSN 1435-9863. (In press) (Full text available)
[img]
Preview

Braden, H.W. and Enolskii, V.Z. and Hone, Andrew N.W. (2005) Bilinear recurrences and addition formulae for hyperelliptic sigma functions. Journal of Nonlinear Mathematical Physics, 12 (Sup.2). pp. 46-62. ISSN 1402-9251. (doi:10.2991/jnmp.2005.12.s2.5) (Full text available)
[img]
Preview

Goodearl, Ken and Launois, Stephane and Lenagan, T.H. (2011) Totally nonnegative cells and Matrix Poisson varieties. Advances in Mathematics, 226 (1). pp. 779-826. ISSN 0001-8708. (doi:10.1016/j.aim.2010.07.010) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Hojjatoleslami, Ali and Claridge, Ela and Moncrieff, M. (2000) Accuracy of the skin model in quantifying blood and epidermal melanin. In: UNSPECIFIED. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Hone, Andrew N.W. (2015) Algebraic entropy for algebraic maps. Journal of Physics A: Mathematical and Theoretical, 49 (2). ISSN 1751-8113. (Full text available)
[img]
Preview

Hone, Andrew N.W. and Fedorov, Yuri N. (2015) Sigma-function solution to the general Somos-6 recurrence via hyperelliptic Prym varieties. Journal of Integrable Systems, . ISSN 2058-5985. (Submitted) (Access to this publication is currently restricted. You may be able to access a copy if URLs are provided)
[img]

Hou, Peixin and Hojjatoleslami, Ali and Petrou, Maria and Underwood, Craig Ian and Kittler, Josef (1998) Improved JPEG coding for remote sensing. In: International Conference on Pattern Recognition, 1998, Brisbane. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Pech, Clelia (2013) Quantum cohomology of the odd symplectic Grassmannian of lines. Journal of Algebra, 375 . pp. 188-215. ISSN 0021-8693. (doi:10.1016/j.jalgebra.2012.11.010) (Full text available)
[img]
Preview

Pech, Clelia and Rietsch, Konstanze (2014) A Landau-Ginzburg model for Lagrangian Grassmannians, Langlands duality and relations in quantum cohomology. arXiv, . arXiv:1304.4958 [math.AG]. (Submitted) (Access to this publication is currently restricted. You may be able to access a copy if URLs are provided)
[img]

Pech, Clelia and Rietsch, Konstanze (2013) A comparison of Landau-Ginzburg models for odd-dimensional Quadrics. arXiv preprint, . (Unpublished) (Full text available)
[img]
Preview

Pech, Clelia and Rietsch, Konstanze and Williams, Lauren (2014) On Landau-Ginzburg models for quadrics and flat sections of Dubrovin connections. Advances in Mathematics, . ISSN 0001-8708. (Submitted) (Access to this publication is currently restricted. You may be able to access a copy if URLs are provided)
[img]

Pech, Clelia (2014) Quantum Product and Parabolic Orbits in Homogeneous Spaces. Quantum Product and Parabolic Orbits in Homogeneous Spaces, 42 (11). pp. 4679-4695. ISSN 0092-7872. E-ISSN 1532-4125. (doi:10.1080/00927872.2013.820736) (Full text available)
[img]
Preview

Ratnarajah, Nagulan and Simmons, Andy and Davydov, Oleg and Hojjatoleslami, Ali (2010) A Novel White Matter Fibre Tracking Algorithm Using Probabilistic Tractography and Average Curves. Medical Image Computing and Computer-Assisted Intervention, 6361 . pp. 666-673. ISSN 0302-9743. (doi:10.1007/978-3-642-15705-9_81 ) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

This list was generated on Thu May 5 22:05:55 2016 BST.